MathSciNet Relay Station
MathSciNet bibliographic data
MR861770 (88a:43006) 43A30 (22D40 60G60)
Ylinen, Kari Ergodic theorems for Fourier transforms of noncommutative analogues of vector measures. Proc. Amer. Math. Soc. 98 (1986), no. 4, 655–662.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement